# SDR COMA2010032950071

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 27,085 hours, 23,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 30 DEG ON APPROACH INTO JFK.  EMERGENCY DECLARED, A/C LANDED SAFELY AT JFK.  REMOVED AND REPLACED FLAP CONTROL LEVER.
